Doctor Dies 16 Days After Getting COVID19 Vaccine

January 20, 2021 42 Views

An obstetrician/gynecologist in Miami received the 1st dose of the Pfizer vaccine on Dec.18th and Shortly after receiving the vaccine, he reportedly developed acute immune thrombocytopenia. He died 16 days after getting the vaccine. His cause of death being a result of brain hemorrhage. Obviously, this is horrible. It’s tragic, and you feel for his family.

But it makes you wonder, was his death a result of the vaccine? And if it was a result of the vaccine, should that change your perspective on the vaccine? So I’m going to tell you my thoughts on this, but first lets learn a little more about what happened. Pfizer is actively investigating the case.

Over 10 million people in the United States have received at least one shot of either the Pfizer or Moderna coronavirus vaccine, the two authorized in the United States. Me personally, I received both doses of the Pfizer vaccine. So far, there have been about 40 cases of anaphylaxis, meaning a severe allergic reaction. None of which were reported as fatal. Many people have had other side effects like sore arms, fatigue, headache or fever, which typically last a day or so.

The Miami-Dade County medical examiner’s office is investigating his death, and as of right now there is no official autopsy report. But based off the reports, lets see what we can make of his case.

This man was healthy. He did not smoke. Did not take any medications. Never had any reaction to any medication nor vaccines. Supposedly three days after he gets the 1st dose of covid vaccine, he developed tiny reddish spots, or petechiae, caused by bleeding under the skin of his hands and feet.

source

Join the Conversation

33 Comments

  1. I had Covid 19 ,a few months later I had unexplained bleeding. After running a CBC it was found my platelet count was very low. I was sent to a Hematologist, but fortunately for me my platelet count self corrected.

  2. Three nurses on one unit of one of our big hospitals were seriously ill after receiving the second dose of the Pfizer vaccine, one was hospitalized with heart palpitations. A fourth nurse was rushed to hospital after collapsing from weakness in her limbs after the first dose. Coincidence?

  3. Well I don't know if this had anything to do with the shot or not. but everything that you have been explaining right now is been the same thing that happened to my sister and she died of multiple myeloma. From what I understood from the doctors you can live with this blood disorder for most of your life without even knowing that you have it. You will then know that you have it when you start losing your platelets red blood cells etc. When my sister had it before the doctors found out that she did they gave her a hysterectomy a full one and she didn't need it, and she had approximately 75 blood transfusions in a matter of approximately a 10-year span. So maybe we should think about this before we give the shot. I'm not a doctor so if this concerns you ask your doctor about it. this story just seems very close to what happened to my sister.
    and no my sister did not get the shot she's been dead for quite a few years now. When my sister died her platelet level was 2 .

  4. What about the PEG in the vaccines that penetrate the blood brain barrier?
    Trials on this type of mRNA back in 2012 used larger age range AND animals….. they shut trials down due to bad outcomes!
    Yeah you won’t hear of all the bad stuff going forward cause main stream media will not report it!

  5. 2 comments are due:
    – you stated Bactria as a sulfonylurea (antidiabeics) but it is a sulfa drug not antidiabetic
    – ITP is seen by internists and not by pulmonologist and if you haven’t seen a case yet, you’re too young and it’s not in your field.
    Internist